| Model Number |
CU-152R |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Detachment of Device or Device Component (2907); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the g5 monitoring screen freezes, requiring the staff to unplug it from the electrical outlet and plug it back in.There was a broken usb port too, and they were unsure how the damage occurred.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/28/2026 emailed the bme for the information in the ni list above: no reply was received.Attempt # 2: 02/02/2026 emailed the bme for the information in the ni list above: the bme replied that they could not duplicate the issue but felt it would recur.It was replaced and left the bsm-1700 with the customer.Then they noticed that the usb port was missing.Attempt # 3: 02/04/2026 emailed the bme for the information in the ni list above: the bme replied stating that they did not have the information for the bsm-1700 that was used.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the g5 monitor: bedside monitor (bsm-1700): model #: bsm-17xx.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: na.
Event or Problem Description
The biomedical engineer (bme) reported that the g5 monitoring screen freezes, requiring the staff to unplug it from the electrical outlet and plug it back in.No patient harm was reported.